MAUDE Adverse Event Report: KARL STORZ SE & CO. KG METAL OUTER SHEATH, INSULATED, 36 CM

KARL STORZ SE & CO. KG METAL OUTER SHEATH, INSULATED, 36 CM
Model Number 33300
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the surgeon scraped away insulation on two sheats with another instrument during procedure.The issue happened outside the patient.The surgery was successfully finished with a prolongation was less than 15 minutes.No negative impact in state of health reported.Cross reference mdr: 9610617-2025-02112.
 
Additional Manufacturer Narrative

Brand Name
METAL OUTER SHEATH, INSULATED, 36 CM
Common Device Name
METAL OUTER SHEATH, INSULATED, 36 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23610565
Report Number9610617-2025-02113
Device Sequence Number15912972
Product Code GCJ
UDI-Device Identifier04048551002308
UDI-Public04048551002308
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33300
Device Catalogue Number33300
Device Lot NumberUO34
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown